Universidad Complutense de Madrid
E-Prints Complutense

Homogeneous quaternionic Kähler structures on eight-dimensional non-compact quaternion-Kähler symmetric spaces

Impacto

Downloads

Downloads per month over past year

Castrillón López, Marco and Martínez Gadea, Pedro and Oubiña, J. A. (2009) Homogeneous quaternionic Kähler structures on eight-dimensional non-compact quaternion-Kähler symmetric spaces. Mathematical Physics, Analysis and Geometry, 12 (1). pp. 47-74. ISSN 1385-0172

[img]
Preview
PDF
302kB

Official URL: http://digital.csic.es/bitstream/10261/15791/1/MathPAG_CGO.PDF


URLURL Type
http://link.springer.com/Publisher


Abstract

For each non-compact quaternion-Kähler symmetric space of dimension 8, all of its descriptions as a homogeneous Riemannian space (obtained through the Witte’s refined Langlands decomposition) and the associated homogeneous quaternionic Kähler structures are studied.


Item Type:Article
Uncontrolled Keywords:non-compact quaternion-Kähler symmetric spaces,homogeneous Riemannian structures, homogeneous quaternionic Kähler structures, parabolic subgroups, refined Langlands decomposition.
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21953
Deposited On:19 Jun 2013 16:14
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page